We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

On the fixed-parameter tractability of parameterized model-checking problems.

Stewart, I. A. (2008) 'On the fixed-parameter tractability of parameterized model-checking problems.', Information processing letters., 106 (1). pp. 33-36.


In this note, we show, through the use of examples, how generic results for proving fixed-parameter tractability which apply to restricted classes of structures can sometimes be more widely applied.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Record Created:29 Jun 2009 15:50
Last Modified:10 Nov 2011 11:14

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library